# SDR DALA13030873216

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BEND ON CROSSBEAM LOCATED IN FWD CARGO BAY FR 32 BETWEEN STR 37L TO STR 37R.  REPLACED CROSSBEAM  IAW SRM 51-72-11 AND DWG.
